# SDR K11A2008120272204

- Difficulty date: April 30, 2007
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,215 hours, 35,695 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB HAS 4 INCH CRACK FWD OF JACKSCREW, STAB STA 32, RBL 14.
